# SDR DALA2023082806999

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,791 hours, 28,045 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 3L. CORRECTIVE ACTION: RESEATED LIGHT ASSY. (2936370)
